| Model Number |
0998-00-3013-64 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that, during a maintenance plan the cs300 intra-aortic balloon pump (iabp) switch is a little hard and the counter-pulse does not start.There was no patient involvement reported.
Additional Manufacturer Narrative
Updated fields: b4, d9(device available for eval), (investigation type, investigation findings & investigation conclusions).A getinge field service engineer (fse) evaluated unit.The switch was a little hard and the counterpulse does not start.Dissassembled and cleaned with contactless cleaner.Reassembly ok.The switch no longer blocking and the counter-pulse starts normally.All functional and safety checks been performed to meet factory specifications.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only: providing updated device identification information in alignment with gudid.Suspect device originally distributed as system cs100, upgraded to cs300 using conversion kit.Udi information provided for original model/catalog, as per product labeling.